Jump to content

Search the Community

Showing results for tags 'venlafaxne'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi all, I hope everyone is feeling well and "managing" as well as they can. My current status = I have previously tapered venlafaxine too quick (without realising) from 150mg, and am now somewhat stable on 12.5mg. Ive just got a script for a higher dose (75mg) so that I can taper with the microbeads super slowly from now on. Im curious about something and would like some other peoples opinions (if allowed). Ive looked into opioid addiction and withdrawal methods online and have come across the ancient herbal remedy called iboga/ibogaine therapy - and Im
  2. Tomorrow morning I’m starting the dreadful journey of withdrawing from Effexor. Currently taking 300mg mane. I’ve been taking for >10 years, so I’m expecting the worst. My GP is very much onside, thank goodness. Over the last 4 years, I’ve taken myself off quetiapine, nitrazepam, regular lorazepam (up to 8mg per day), dihydrocodeine and tapentadol (opiate). I’m still taking OxyContin and Pregabalin. I suppose I’ll have to get off them sometime.
  3. Hi everybody, I am in my mid 40s and I have had dysthymia and recurrent major depression episodes since I was 16. Needless to say that I have been on lots of antidepressants over the years for short and long periods. I have had also periods without medication. Now I am on venlafaxne (AKA effexor) 150mg/day. I think that I started taking it in 2014 but I can't remember for sure. Now I feel that after these years its benefits have decreased, it has pooped out basically and, what's worse, it has slowly, very slowly making worse my sex life. I din't realize at first but my libido ha
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy